# SDR 95ZZZX2516

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241SA
- Make and model: Dhav DHC6300
- Aircraft serial: 556
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 1675
- Condition: Failed
- Location: Inboard
- Component: C6W1001
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING SOUNDED WHEN FLAPS SELECTED TO 10 DEGREES ON GROUND.  MAINTENANCE REPLACED INBOARD STALL WARNING SWITCH. NOTE:  AIRCRAFT WAS OPERATED IN MOIST WEATHER ON THIS DATE.
